IJPAM: Volume 96, No. 1 (2014)
1613 Wintergreen Pl.
Costa Mesa, CA 92626, USA
Abstract. A normal form is given for formulas over for a regular cardinal . Using it, a new characterization of weakly compact cardinals is given.
Received: July 26, 2014
AMS Subject Classification: 03E55
Key Words and Phrases: normal form
Download paper from here.
DOI: 10.12732/ijpam.v96i1.10 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 135 - 141